MathSciNet Relay Station
MathSciNet bibliographic data
MR1501068 55M99 (57M99)
Kline, J. R. The converse of the theorem concerning the division of a plane by an open curve. Trans. Amer. Math. Soc. 18 (1917), no. 2, 177–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement